Continuity of solutions to complex Hessian equations via the Dinew–Kołodziej estimate
Keywords:
Complex Hessian equation, Dinew–Kołodziej estimate, m-subharmonic function, regularityAbstract
This study extends the celebrated volume-capacity estimates of Dinew and Kołodziej, providing a foundation for examining the regularity of solutions to boundary value problems for complex Hessian equations. By integrating the techniques established by Dinew and Kołodziej and incorporating recent advances by Charabati and Zeriahi, we demonstrate the continuity of the solutions.
How to Cite
Åhag, P., & Czyż, R. (2025). Continuity of solutions to complex Hessian equations via the Dinew–Kołodziej estimate. Annales Fennici Mathematici, 50(1), 201–214. https://doi.org/10.54330/afm.160119
Copyright (c) 2025 Annales Fennici Mathematici

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.